# SDR HEEA956041

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB3316101
- Condition: Defective
- Location: M/R Gr Box
- Part time: 5,473 hours
- Component: 763510950004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING CAGE BROKEN (OUTER RACE, SB3316-201 IS BEING SENT WITH BEARING) SENT FOR EVALUATION.
